Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Mackey, George W.
1957.
Borel structure in groups and their duals.
Transactions of the American Mathematical Society,
Vol. 85,
Issue. 1,
p.
134.
Gonshor, Harry
1958.
Spectral Theory for a Class of Nonnormal Operators II.
Canadian Journal of Mathematics,
Vol. 10,
Issue. ,
p.
97.
Deckard, Don
and
Pearcy, Carl
1963.
On matrices over the ring of continuous complex valued functions on a Stonian space.
Proceedings of the American Mathematical Society,
Vol. 14,
Issue. 2,
p.
322.
1977.
C*-Algebras.
Vol. 15,
Issue. ,
p.
408.
1981.
Von Neumann Algebras.
Vol. 27,
Issue. ,
p.
387.
Bock, Wolfgang
Futorny, Vyacheslav
and
Neklyudov, Mikhail
2024.
A Jordan-Schwinger variant of the spectral theorem for linear operators.
Journal of Mathematical Analysis and Applications,
Vol. 531,
Issue. 1,
p.
127808.